# SDR CA130225005

- Difficulty date: February 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED A POWER ROLLBACK ON THE LT ENGINE.  DFDR DATA WAS EVALUATED BY CUSTOMER ENGINEERING AND IT WAS IDENTIFIED AS AN UNCOMMANDED AUTOFEATHER EVENT. THE AUTOFEATHER CONTROL UNIT (AFCU) WAS REPLACED.
